# SDR ASAA0944739

- Difficulty date: March 3, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- Aircraft time: 52,454 hours, 29,517 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645262A
- Part serial: 5005
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATION UNDER I/B ARROW ON UPPER SURFACE NR 4 GROUND SPOILER.  REMOVED PREVIOUS REPAIR AND DAMAGED AREA FABRICATED FILLER AND DOUBLER AND INSTALLED REPAIR DOUBLERS IAW B737 400 SRM 51 70 10.
